# SDR QXEA2011121601382

- Difficulty date: December 11, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SEAT TRACK NR 2 HAS AREAS OF CORROSION BETWEEN STA X229.500 7 X571.500.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED CORROSION ON SEAT TRACK NR 2 IAW RD 8/4-53-884.  CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-06-910-801.  MINIMUM REMAINING THICKNESS ON CLAWS .408", BETWEEN CLAW .131".  FOUND LT OTBD SEAT RAIL NR2 TO BE WITHIN LIMITS IAW RD 8/4-53-884.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
